Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

soren1997

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About soren1997

  • Rank
    New Member
  • Birthday 11/10/1997

Profile Information

  • Gender
    Male
  • Interests
    Hey Guys, my interests is surfing, guitar, nutrition, summer and living the adventure :D

Recent Profile Visitors

749 profile views
  1. Hey Guys, I am trying to cut down on meat and eat lots of vegetables etc. I bought a lot of stuff to use for food, but they all contain some sort of soy. I once heard that soy did contain some hormones like milk, that could cause acne, is that true? I don't eat dairy
  2. Hey Guys, I am trying to cut down on meat and eat lots of vegetables etc. I bought a lot of stuff to use for food, but they all contain some sort of soy. I once heard that soy did contain some hormones like milk, that could cause acne, is that true? I don't eat dairy
  3. Hey Guys, I am currently on accutane and have clear skin except for 2 pimples I used to have a lot of acne, and I used to train A LOT, weightlifting, cardio etc. Training increase the testosterone in the body which is a manly hormone, and hormones do cause acne, so can training really cause acne? I haven't trained that much meanwhile my skin cleared up, but I have started again as a hobby, and I haven't got any pimples from it yet What's your experiences? Overall training is healthy for the
  4. thanks guys My skin still looks fine, I know oats is good for you, and I LOVE IT It's just after so many years of acne, you are afraid to get it again :/
  5. Hey Guys, I have no active acne (except for 2 pimples) and I'm on accutane . I used to have acne.. I have a VERY healthy lifestyle, no processed food, dairy, sugar, alcohol, white bread etc. and I'm vegan. Today I ate some oats with a lot of dried fruits in it, which is filled with fruit sugar, can this affect my skin? I know it sounds crazy and totally overreacting But yeah, It was only today i did it..
  6. Thanks for the answers ! 1. I can't remember how many months but about 10 I think and the weather is quite cold here, rainy and cloudy right now but hopefully snow later 2. I can't use BHA/AHA while on accutane, even though I have some, because it will irritate the skin because of accutane Doctors etc. don't recommend it The moisturizer I use know also contains aloe vera, vitamin e etc.
  7. First, thanks for the answer and help second; there are many different theories about what's safe and what's not, and many factors, so 'do your homework' can be hard to do, so everybody would mean that is has been done correct
  8. Hej, no, I live in Denmark and here is not much sun doing this time of the year :3 I can't remember if I had when I took this picture, but right now there is not much sun
  9. I don't think that red light therapy is good while on accutane and especially not at home
  10. Hey guys, I have some questions ! *I'm on a low dose (20-40 mg) and I have been on accutane for about 4-5 months. Didn't have cystic acne but a lot of pimples that left acne marks on my face and back, and they wouldn't go away with any other treatment.. 1: Have any of you tried anything that could remove or just reduce red marks/hyperpigmentation while ON accutane? 2: my skin tend to blush up and get red, especially my nose and cheeks which make my acne marks look worse, I have started using
  11. Hey guys, I have some questions ! *I'm on a low dose (20-40 mg) and I have been on accutane for about 4-5 months. Didn't have cystic acne but a lot of pimples that left acne marks and wont go away with any other treatment.. 1: Have any of you tried anything that could remove or just reduce red marks/hyperpigmentation while ON accutane? 2: my skin tend to blush up and get red, especially my nose and cheeks which make my acne marks look worse, I have started using a gentle moisturizer without
  12. Hey guys, have any of you tried anything that could remove or just reduce red marks/hyperpigmentation while ON accutane? Another question is that my skin tend to blush up and get red, especially my nose and cheeks which make my acne marks look worse, I have started using a gentle moisturizer without perfume, parabens etc, but it is still red and blushing when I have applied it, does it fade after a longer time using moisturizer or ? I'm on a low dose (20-40 mg) and I have been on accutane for
  13. Maybe because people who doens't have serve or just acne in general know why people get acne. Some things it's because they live unhealthy etc. They don't understand the real problem and that it is a medical condition
  14. 2 questions: 1.Hey, I tend to get red cheeks and nose because of accutane. I found a good moisturizer I used to use with no perfume, colors, parabens etc. and no irritable and harsh ingredients, but it contains some vitamin A and I'm on accutane now (20-40 mg) which is a low dose, so can I use it without worries? 2.I have marks after my previous acne, how can I treat those on accutane without irritating the skin? The picture is 2 month old and my skin doesn't look as bad now, but I still ten
  15. Haha, thanks dude, well I eat it sometimes, but I prefer to put apples or some sort of fruit in my oatmeal instead
×